# SDR SWAA2025071585135

- Difficulty date: June 24, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND OF BOOST PUMP LOCATED TRAILING EDGE AT LEVEL IRSS 145 AT LT WING.  PERFORMED REWORK AND EVALUATED AREA ON AROUND OF FUEL BOOST PUMP LOCATED TRAILING EDGE AT LEVEL IRSS145 AT LT WING AND FOUND WITHIN LIMITS IAW SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3.
